Zygmund inequality of the conjugate function on Morrey-Zygmund spaces

Research output: Contribution to journalArticlespeer-review

Abstract

We generalize the Zygmund inequality for the conjugate function to the Morrey type spaces defined on the unit circle T. We obtain this extended Zygmund inequality by introducing the Morrey-Zygmund space on T. Copyright © 2019 Tat-Leung Yee and Kwok-Pun Ho, published by De Gruyter.
Original languageEnglish
Pages (from-to)97-104
JournalDemonstratio Mathematica
Volume52
Issue number1
DOIs
Publication statusPublished - Feb 2019

Citation

Yee, T.-L., & Ho, K.-P. (2019). Zygmund inequality of the conjugate function on Morrey-Zygmund spaces. Demonstratio Mathematica, 52(1), 97-104. doi: 10.1515/dema-2019-0011

Keywords

  • Zygmund inequality
  • Zygmund spaces
  • Morrey spaces
  • Conjugate function

Fingerprint Dive into the research topics of 'Zygmund inequality of the conjugate function on Morrey-Zygmund spaces'. Together they form a unique fingerprint.